# SDR WVER2017011700003

- Difficulty date: January 17, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 31,856 hours, 26,034 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SH670319873
- Condition: Damaged
- Location: Bs 333
- Part time: 31,856 hours, 26,034 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF SERVICE DOOR, LOWER SILL MOUNTING ANGLE, HAD TWO ELONGATED HOLES WERE FOUND IN FITTING BS 333.
